HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback
registered item: 281


:
SearchDetail


Previous page 7 8 9 10 11 12 13 14 15 16 17 Next page 

111 Torsion-free abelian semigroup rings VIII / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1993 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.25 p.11-18 紀要論文
112 A characterization of the inner NTA domain by the quasi-hyperbolic metric / SHIMOMURA, Katsunori -- Faculty of Science, Ibaraki University1992 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.24 p.31-37 紀要論文
113 Strongly n-generated semigroup rings / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1992 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.24 p.1-5 紀要論文
114 Star operations and generalized integral closures / OKABE, Akira,MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1992 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.24 p.7-13 紀要論文
115 On relations between the Pareto distribution and a differential equation / TAKANO, Katsuo -- Faculty of Science, Ibaraki University1992 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.24 p.15-30 紀要論文
116 The imbedding theorems for weighted Sobolev spaces II / HORIUCHI, Toshio -- Faculty of Science, Ibaraki University1991 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.23 p.11-37 紀要論文
117 Valuation diminishing maps need not be measure-reducing / WATARI, Chinami -- Faculty of Science, Ibaraki University1991 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.23 p.9-10 紀要論文
118 On positive and integrable solution of first order delay differentiable equation with measurable coefficients / TAKANO, Katsuo -- Faculty of Science, Ibaraki University1991 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.23 p.39-46 紀要論文
119 Torsion-free abelian semigroup rings, VII / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1991 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.23 p.1-8 紀要論文
120 A note on the definition of inner NTA domain / SHIMOMURA, Katsunori -- Faculty of Science, Ibaraki University1991 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.23 p.47-51 紀要論文

Previous page 7 8 9 10 11 12 13 14 15 16 17 Next page